# SDR DALA2015031202107

- Difficulty date: March 10, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Support
- Condition: Cracked
- Location: Rudder Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENACE ACTIVITIES, RUDDER POSITION SENSOR SUPPORT WAS FOUND CRACKED. RUDDER POSITION SENSOR SUPPORT WAS REPLACED IAW AMM 20-30-01.
